Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A new computational approach to ideal theory in number fields

Autor
Guàrdia, J.; Montes, J.; Nart, E.
Tipus d'activitat
Article en revista
Revista
Foundations of computational mathematics
Data de publicació
2013
Volum
13
Número
5
Pàgina inicial
729
Pàgina final
762
Repositori
http://hdl.handle.net/2117/28201 Obrir en finestra nova
Resum
Let K be the number field determined by a monic irreducible polynomial f(x) with integer coefficients. In previous papers we parameterized the prime ideals of K in terms of certain invariants attached to Newton polygons of higher order of f(x). In this paper we show how to carry out the basic operations on fractional ideals of K in terms of these constructive representations of the prime ideals. From a computational perspective, these results facilitate the manipulation of fractional ideals of K...
Citació
Guàrdia, J.; Montes, J.; Nart, E. A new computational approach to ideal theory in number fields. "Foundations of computational mathematics", 2013, vol. 13, núm. 5, p. 729-762.
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

Arxius